000091305 001 __ 91305
000091305 005 __20140219164215.0
000091305 024 8_ $9 artpubuab $9 driver $a oai:ddd.uab.cat:91305
000091305 024 7_ $2 doi $a 10.5565/PUBLMAT_56212_01
000091305 035 __ $9 articleid $a 02141493v56n2p261
000091305 041 __ $a eng
000091305 100 __ $a Al-Qassem, H. M.
000091305 245 1_ $a Boundedness of rough integral operators on Triebel-Lizorkin spaces
000091305 520 3_ $a We prove the boundedness of several classes of rough integral operators on Triebel-Lizorkin spaces. Our results represent improvements as well as natural extensions of many previously known results.
000091305 546 __ $a Anglès
000091305 540 __ $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000091305 599 __ $a recerca
000091305 653 1_ $a Singular integral
000091305 653 1_ $a Oscillatory integral
000091305 653 1_ $a Marcinkiewicz integral
000091305 653 1_ $a Rough kernel
000091305 653 1_ $a Triebel-Lizorkin spaces
000091305 655 _4 $a info:eu-repo/semantics/article
000091305 655 _4 $a info:eu-repo/semantics/publishedVersion
000091305 700 __ $a Cheng, L. C.
000091305 700 __ $a Pan, Y.
000091305 773 __ $g Vol. 56, Núm. 2 (2012), p. 261-277 $t Publicacions matemàtiques $x 0214-1493
000091305 856 40 $p 17 $s 352513 $u http://ddd.uab.cat/uab/pubmat/pubmat_a2012v56n2/pubmat_a2012v56n2p261.pdf
000091305 973 __ $f 0261 $l 277 $m  $n 2 $v 56 $x pubmat_a2012v56n2 $y 2012
000091305 980 __ $a ARTPUB $b PUBMAT $b UAB